# SDR AWXA0001567

- Difficulty date: April 2, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 32,252 hours, 22,140 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 322684003
- Part serial: 07850528
- Condition: Failed
- Location: Cabin Pressure
- Part time: 8,547 hours, 5,296 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SJC - AIR TURNBACK - 3/26/01 - THE AIRCRAFT EXPERIENCED A VIBRATION FROM THE LEFT SIDE OF THE FUSELAGE AND RETURNED TO SJC.  TECHNICIANS WERE SENT FROM PHX WHO PERFORMED A VISUAL INSPECTION OF THE AIRCRAFT - FOUND NO DISCREPANCIES.  REMOVED AND REPLACED THE FWD OUTFLOW VALVE AS THE MOST LIKELY CAUSE; ALSO REPLACED THE EQUIPMENT COOLING VALVE AS A PRECAUTION; NO FURTHER VIBRATIONS NOTED.  PART: VALVE, EQUIP. COOLING EXHAUST - MFG: ABLE CORP. - P/N: 31040 - S/N: 1149 - LOC: FWD E/E COMP - COND: PRECAUTION - T.T.: 2576 - T.C.: 1680
